# SDR CA110915002

- Difficulty date: September 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cvac 440
- Aircraft time: 58,988 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Faulty
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) ON A RUNNING TEST RUN ENGINE NR 1 LOST HP AND TIT STARTED TO RAPIDLY CLIMB, PILOT E-HANDLE, LANDED WITH NR 1 ENGINE FEATHERED.  ON GROUND INSPECTION, THE COMPRESSOR BLADES WERE RUBBING AGAINST THE CASE.  SUSPECT FAULTY BEARING.
